# SDR SWAA2012121810756

- Difficulty date: December 5, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 500D LBL 25 PANEL SUPPORT.  NO ALLOWABLE DAMAGE IN SRM FOR CORROSION REMOVED AND REPLACED BULKHEAD SUPPORT BS 500D LBL 25 IAW DWG 143A9485 AND SRM 51-40-02.
